# SDR UALA2011080804125

- Difficulty date: August 8, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 59,157 hours, 21,829 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT SLIDE INDICATION INOP ON DOOR-OXY SYSTEM ECAM PAGE - DOOR-OXY.  CREW COMMENTS:  AFT DOOR ARMING HANDLE DOES NOT REMAIN INCORRECT POSITION-INTMT SLIDE NOT ARMED INDICATION - (DEFERRED).  ADJUSTED FWD AND AFT GIRT BAR FLOOR FITTING.  ARM AND DISARMED OPERATION NORMAL.  INSPECTED INSTALLATION PER METHOD NR 4.  INDICATIONS AND OPERATION NORMAL.
